Continued Fraction Expansions for Imaginary Quadratic Surds.
Mathematische Annalen, Tome 181 (1969), pp. 74-80
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1969__181_161817,
author = {E. FRANK},
title = {Continued {Fraction} {Expansions} for {Imaginary} {Quadratic} {Surds.}},
journal = {Mathematische Annalen},
pages = {74--80},
year = {1969},
volume = {181},
zbl = {0162.34801},
url = {http://geodesic.mathdoc.fr/item/MAN_1969__181_161817/}
}
E. FRANK. Continued Fraction Expansions for Imaginary Quadratic Surds.. Mathematische Annalen, Tome 181 (1969), pp. 74-80. http://geodesic.mathdoc.fr/item/MAN_1969__181_161817/